M. A. Biot, Theory of Propagation of Elastic Waves in a Fluid???Saturated Porous Solid. I. Low???Frequency Range, The Journal of the Acoustical Society of America, vol.28, issue.2, pp.168-178, 1956.
DOI : 10.1121/1.1908239

URL : https://hal.archives-ouvertes.fr/hal-01368668

M. A. Biot, Theory of Propagation of Elastic Waves in a Fluid???Saturated Porous Solid. II. Higher Frequency Range, The Journal of the Acoustical Society of America, vol.28, issue.2, pp.179-191, 1956.
DOI : 10.1121/1.1908241

URL : https://hal.archives-ouvertes.fr/hal-01368668

M. A. Biot, Mechanics of Deformation and Acoustic Propagation in Porous Media, Journal of Applied Physics, vol.33, issue.4, p.1482, 1962.
DOI : 10.1063/1.1728759

URL : https://hal.archives-ouvertes.fr/hal-01368725

C. Desceliers, C. Soize, Q. Grimal, G. Haiat, and S. Naili, A time-domain method to solve transient elastic wave propagation in a multilayer medium with a hybrid spectral-finite element space approximation, Wave Motion, vol.45, issue.4, pp.383-399, 2008.
DOI : 10.1016/j.wavemoti.2007.09.001

URL : https://hal.archives-ouvertes.fr/hal-00686136

C. Desceliers, C. Soize, Q. Grimal, M. Talmant, and S. Naili, Determination of the random anisotropic elasticity layer using transient wave propagation in a fluid-solid multilayer: Model and experiments, The Journal of the Acoustical Society of America, vol.125, issue.4, pp.2027-2034, 2009.
DOI : 10.1121/1.3087428

URL : https://hal.archives-ouvertes.fr/hal-00684450

E. T. Jaynes, Information Theory and Statistical Mechanics, Physical Review, vol.106, issue.4, pp.620-630, 1957.
DOI : 10.1103/PhysRev.106.620

E. T. Jaynes, Information Theory and Statistical Mechanics. II, Physical Review, vol.108, issue.2, pp.171-190, 1957.
DOI : 10.1103/PhysRev.108.171

S. Naili, M. Vu, Q. Grimal, M. Talmant, C. Desceliers et al., Influence of viscoelastic and viscous absorption on ultrasonic wave propagation in cortical bone: Application to axial transmission, The Journal of the Acoustical Society of America, vol.127, issue.4, pp.2622-2634, 2010.
DOI : 10.1121/1.3353091

URL : https://hal.archives-ouvertes.fr/hal-00684320

C. E. Shannon, A Mathematical Theory of Communication, Bell System Technical Journal, vol.27, issue.3, pp.379-423, 1948.
DOI : 10.1002/j.1538-7305.1948.tb01338.x

C. Soize, Non-gaussian positivedefinite matrix-valued random fields for elliptic stochastic partial differential operators, Computer Methods in Applied Mechanics and Engineering, vol.195, pp.1-3, 2006.
DOI : 10.1016/j.cma.2004.12.014

URL : https://hal.archives-ouvertes.fr/hal-00686157

C. Soize, Tensor-valued random fields for meso-scale stochastic model of anisotropic elastic microstructure and probabilistic analysis of representative volume element size, Probabilistic Engineering Mechanics, vol.23, issue.2-3, pp.307-323, 2008.
DOI : 10.1016/j.probengmech.2007.12.019

URL : https://hal.archives-ouvertes.fr/hal-00685154